# SDR SWAA2022071828460

- Difficulty date: July 13, 2022
- Submitted: July 18, 2022
- Operation: Air carrier
- Aircraft: N237WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 34632
- Aircraft time: 54,669 hours, 32,521 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Strip
- Condition: Loose
- Location: Cabin
- Stage of operation: UK
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CABIN EMERGENCY LIGHT STRIP DE SECURED / [01] RESECURED EMERGENCY FLOOR LIGHT STRIP PER AMM 33-51-12
